# SDR DALA2016042303187

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Rub Strip
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RUBSTRIP ON FLOOR PANEL NR 223.  NEW SECTIONS OF RUB STRIPS WERE INSTALLED IAW SRM 51-20-05, 51-10-04 PAR 15 DWG NR 9956320, REV G AND SRM 51-40-08.
